# SDR 05FDEA00707

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 48,733 hours, 17,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25121
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP, OUTBOARD SUPPORT, PIVOT ATTACH POINT INBOARD BORE CORRODED.  REMOVED CORROSION FROM BORE IAW DAC CMM 57-52-01, ALODINE AND PRIMED BORE IAW DC19-10 SRM 51-21-01 VOL 2.  FABRICATED AND INSTALLED AND FINAL HONED NEW OVERSIZED BUSHING TO 0.9995-1,0005 INCHES IAW DAC CMM 57-52-01 AND EA 8-5750-83998, WINGS-LEFT INBOARD FLAP, OUTBOARD HINGE BRACKET OVERSIZE PIVOT BORES AND STRAP-REPAIR.
